# SDR COMA0560210

- Difficulty date: March 25, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 16,324 hours, 15,457 cycles
- Engine: Ge CF343A1
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 4033T65P03
- Part serial: EGNC6965
- Condition: Faulty
- Location: Rt Engine
- Part time: 16,310 hours, 15,442 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

FLIGHT 5065 DURING TAKEOFF ROLL THE RIGHT ENGINE WOULD NOT SPOOL ABOVE 30 PERCENT N1, ABORTED T/O AND RETURNED TO THE GATE.  REPLACED THE RIGHT ENGINE T2 SENSOR.
